Browsing by Author Picard, Dominique

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 2 of 2
Issue DateTitleAuthor(s)Citation
2007Adaptive boxcar deconvolution on full Lebesgue measure setsRaimondo, Marc; Kerkyacharian, Gerard; Picard, Dominique; Mathematics & StatisticsAdaptive boxcar deconvolution on full Lebesgue measure sets, Statistica Sinica, vol.17,(1),2007,pp 317-340
2004Wavelet Deconvolution In A Periodic SettingRaimondo, Marc; Johnstone, Iain; Kerkyacharian, Gerard; Picard, Dominique; Mathematics & StatisticsWavelet Deconvolution In A Periodic Setting, Journal of the Royal Statistical Society Series B-Statistical Methodology, vol.66,(3),2004,pp 547-573